# SDR WWMA9800084

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245AE
- Make and model: Saab 340B
- Aircraft serial: 340B245
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE85
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE FLIGHT ATTENDENTS EMERGENCY ARM LIGHT FAILED TO ILLUMINATE, REPLACED BULB.
